Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 1001-1010.

Previous Articles    

Quasimöbius Maps and the Connectedness Properties of Quasi-Metric Spaces

Liu Hongjun1, Huang Xiaojun2   

  1. 1 School of Mathematical Sciences, Guizhou Normal University, Guiyang 550025;
    2 College of Mathematics and Statistics, Chongqing University, Chongqing 401331
  • Received:2018-07-31 Revised:2019-01-08 Published:2019-11-08
  • Supported by:
    Supported by the NSFC (11671057) and the PhD research startup foundation of Guizhou Normal University (11904/0517078)

Abstract: This paper is to investigate the connectedness properties of quasi-metric space, and show that connectedness properties of quasi-metric space are preserved under quasimöbius maps.

Key words: Quasimöbius maps, The condition M(c), Linearly local connectedness, Quasimetric spaces

CLC Number: 

  • O174.55